Ask an expert
Question

04 Jun 2004

DVT
Hi Doc,

a year ago I had DVT's in both my legs, after a lot of blood tests, they found out that I had Factor V Leiden ,(inherited from my mother). My Dr said that it was only necessary for me to go on Warfarin for 6 months, so in February I went off from Warfarin and went on a ½ Disprin. My question is; while I was on Warfarin I cut my intake of green vegetables, should I also cut the intake of this while on Disprin?

Regards,
Antoinette
Answer 426 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Antoinette, vitamin K doesn’t really affect the working of aspirin, so you’re welcome to resume your normal diet. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9474 votes
No
68% - 20305 votes
Vote